# SDR 08FDEA01716

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 53,420 hours, 17,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS GOUGED AREAS AT FS 1481-1531 RBL 48.  REPLACED SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL 1 SEAT TRACK FABRICATED ON MAE TRAVELER T8/737389.  MAIN CARGO COMPARTMENT RBL 48 STA 1481-1531.
